MathSciNet Relay Station
MathSciNet bibliographic data
MR2272189 (2008k:65213) 65M70
Tee, T. W.; Trefethen, Lloyd N. A rational spectral collocation method with adaptively transformed Chebyshev grid points. SIAM J. Sci. Comput. 28 (2006), no. 5, 1798–1811 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement